# SDR SWAA030769

- Difficulty date: April 3, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 57,261 hours, 56,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND STRINGER TIE CLIPS CRACKED (2 EA) AT STR 10R, BS 727E AND BS 727D.  REMOVED AND REPLACED STRINGER TIE CLIPS PER SRM.
